Okay, in Oct I was on the pill the whole month, didnt miss a day, took it at the same time and all. November I stopped taking the pill because I couldnt afford it at that time. December I hadnt gotten my period yet, because I didnt keep track of my periods, they are usually regular anyhow, but I started taking my birth control, and about my 4th day into taking the pills I got my period and it lasted about 7 days, when my period usually lasts only 4 days. Then my period stopped like 2 days, and after that I started spotting, like dark blood, nothing serious, but its been about 2 wks after my "normal" period and now I still have the brown light blood, Is this normal? What should I do? I was told to keep taking my pill but I stopped taking it all together now since 3 days ago because I think its not going well and plan on not to take it anymore! Please give advice....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.